# SDR DHL2007785006

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,762 hours, 40,597 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010021
- Part serial: 9910302C
- Condition: Cracked
- Location: Bs 178
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

AT COMPLETION OF PUSH BACK, GROUND CREW UNABLE TO REMOVE TOW BAR.  WHEN TOW BAR RELEASED, WITH PARKING BRAKE SET, ACFT MOVED FORWARD.  VISIBLE DAMAGE NOTED TO RADOME ASSY.
